MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43175
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Perforation (2001)
Date of Event 08/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2005 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019 a computed tomography (ct) scan of the abdomen revealed the superior tip of inferior vena cava (ivc) filter is located in ivc portion which is within liver.The superior tip of the filter is 1cm inferior to the right hemi-diaphragm.The filter was not fractured.All struts of have migrated outside of ivc.
 
Event or Problem Description
On (b)(6) 2005, the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019, a computed tomography (ct) scan of the abdomen revealed the superior tip of inferior vena cava (ivc) filter is located in ivc portion which is within liver.The superior tip of the filter is 1cm inferior to the right hemi-diaphragm.The filter was not fractured.All struts of have migrated outside of ivc.
 
Additional Manufacturer Narrative
B5: describe event or problem: additional information.H6: patient codes: added pain code.H6: impact codes: added code.
 
Event or Problem Description
On 29 april 2005 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019 a computed tomography (ct) scan of the abdomen revealed the superior tip of inferior vena cava (ivc) filter is located in ivc portion which is within liver.The superior tip of the filter is 1cm inferior to the right hemi-diaphragm.The filter was not fractured.All struts of have migrated outside of ivc.It was further reported that the patient has experienced pain.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork IRELA ND
EI   IRELAND
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key9943538
Report Number2134265-2020-04631
Device Sequence Number665466
Product Code DTK
UDI-Device Identifier08714729114666
UDI-Public08714729114666
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K901659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2008
Device Model Number43175
Device Catalogue Number43175
Device Lot Number0007434690
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/16/2020
08/24/2022
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date07/23/2020
09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexUnknown